# SDR UPS08553397

- Difficulty date: September 15, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 23,308 hours, 12,916 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Channel
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD NR 2 PYLON UPPER UNDERWING FAIRING, FWD SUPPORT CHANNEL ASSY IS WORN AND CHAFED.  REPLACED FWD SUPPORT CHANNEL IAW SRM 51-40-02-0G.
